# SDR UF6A990307

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 201087001
- Condition: Contaminated
- Location: Nlg
- Component: Messier
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YNG - FLT 5712 - GREEN LIGHT ON NOSE GEAR REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED.  MAINTENANCE CLEANED THE NOSE GEAR UPLOCK MICROSWITCH.  PERFORMED GEAR EXTENSION AND RETRACTION TEST.  SYSTEM OPS CHECKED GOOD.  (X)
